# SDR QXEA0201058

- Difficulty date: July 23, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 44,573 hours, 54,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI-BOTH MID CABIN EXIT SIGNS EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BOTH EMERGENCY EXIT SIGNS IN MID CABIN. OPERATIONAL CHECK GOOD. AORCRAFT RETURNED TO SERVICE.
